# SDR UPS06848038

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK ASSY. OPS TEST GOOD. REF MM CH 33-50-01.
